# SDR ZW0A0207901

- Difficulty date: July 29, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 19,589 hours, 6,614 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 361424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG POSITION INDICATOR LOOSE IN SOCKET AND WILL NOT STAY LATCHED IN. R & R LT MLG POS IND 26-1424. OPS CK POS IND OK. LAST CHECK C PERFORMED LAX 8/3/01. --CLOSED--
